Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Jacksonville, FL

July 11, 2013Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 11, 2013, 6:29 PM EDT for Duval County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 11, 2013, 6:29 PM EDT (22:29 UTC)
Expired
Jul 11, 2013, 7:15 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:57 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 11, 2:57 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT THU JUL 11 2013

.SHORT TERM /THIS AFTERNOON THROUGH FRIDAY/...
SHOWERS AND STORMS HAVE DEVELOPED ALONG THE WEST COAST SBRZ AND
WITH A WEAK STEERING FLOW ARE MOVING VERY SLOWLY INLAND. RADAR
SHOWS A FEW SHOWERS POPPING UP NEAR THE ST. JOHNS RIVER BUT THE
ATLC SBRZ HAS NOT ADVANCED VERY FAR BY EARLY AFTN. A MID LEVEL
TROUGH EXTENDS FROM NC/TN MOUNTAINS SOUTH THROUGH GA AND THE FL
PANHANDLE. WHILE DEEPER MOISTURE AND MORE WIDESPREAD STORM
ACTIVITY REMAINS TO OUR WEST...THE TROUGH WILL DRIFT EASTWARD
THROUGH FRIDAY BRINGING A FRONTAL BOUNDARY INTO SE GA. FOR THE
REST OF TODAY...SHOWERS AND STORMS WILL INCREASE IN COVERAGE AS
THEY MOVE TOWARD THE NE AND MEET THE ATLC SBRZ NEAR THE EAST COAST
EARLY THIS EVENING. SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL...AND A FEW STRONG STORMS MAY PRODUCE DAMAGING WIND
GUSTS. MOST ACTIVITY OVER NE FL WILL DISSIPATE AROUND MIDNIGHT BUT
THE APPROACHING MID LEVEL TROUGH WILL KEEP STORMS ALIVE THRU THE
NIGHT OVER SE GA AND WILL KEEP HIGH CHANCE POPS (40-50%) THERE.

DEEP MOISTURE WILL MOVE INTO THE FORECAST AREA FRIDAY WITH PWATS
APPROACHING 2.3 INCHES OVER THE REGION. NUMEROUS TO WIDESPREAD
COVERAGE OF SHOWERS/STORMS IS FORECAST. HAVE CAPPED POPS AT 70%
FOR NOW. A SLOW STORM MOTION TO THE NORTH WILL ALLOW HEAVY
RAINFALL TO OCCUR WITH LOCALIZED FLOODING BECOMING A CONCERN.
CANNOT RULE OUT AN ISOLATED STRONG STORM BUT INSTABILITY WILL BE
SOMEWHAT INHIBITED DUE TO CLOUDS AND PRECIP. WILL LEAN ON THE COOL
SIDE OF GUIDANCE AND SHOW HIGHS GENERALLY IN THE 80S.

FRI NIGHT-SUN...FRI NIGHT CONVECTION WILL TEND TO WIND DOWN LATE.
LOWS IN THE LOWER TO MID 70S. SAT...BROAD SFC LOW OVER N FL ASSOCD
WITH UPPER LEVEL LOW WILL CREATE DECENT LOW LEVEL CONVERGENCE AND
WITH SEA BREEZE BOUNDARIES CREATE SCT TO NMRS SHOWERS AND STORMS
AREA WIDE. LOCALLY HEAVY RAINFALL AND LIGHTNING THE MAIN THREATS.
MEANWHILE REMNANTS OF CHANTAL WILL MOVE NWD OFF THE E COAST OF
FLORIDA ALSO SUPPLYING DEEP MOISTURE TO THE MARINE AND COASTAL
ZONES. ISOLD TO SCT CONVECTION SAT NIGHT...LOWERING TO ~25% OR
LESS POPS AFTER MIDNIGHT. SUNDAY LOOKING A BIT BETTER AS DEEP
LAYER MOISTURE STARTS TO SHIFT WWD DUE TO ENHANCED ELY FLOW AND
UPPER LOW WEAKENS AND MOVES W...SUGGESTING INLAND AREAS WILL HAVE
THE BEST RAIN CHANCES AROUND 50-60% AND ABOUT 30-40% COAST. HIGHS
BOTH SAT AND SUN WILL TEND TO BE SLIGHTLY BELOW NORMAL DUE TO
CLOUDS AND PRECIP.

.LONG TERM...SUN NIGHT-THU.
(PREVIOUS DISCUSSION)...BOTH ECMWF AND GFS INDICATE A BLOCKING
PATTERN SETTING UP ACROSS THE CONUS...WITH RIDGING AMPLIFYING
ACROSS THE NE AND SW CONUS...WITH TROUGHING RETROGRADING INTO THE
MIDWEST. THE LOCAL AREA WILL BE AT THE PERIPHERY OF THE TROUGH TO
THE W/NW...AND THE EASTERN SEABOARD RIDGE. DEEP TROPICAL MOISTURE
IS PROGGED TO GRADUALLY DECREASE...ALBEIT SLIGHTLY. WILL GRADUALLY
DECREASE POPS...WITH SLIGHTLY ABOVE NORMAL COVERAGE MONDAY
LOWERING TO AROUND TYPICAL COVERAGE BY MIDWEEK. NEAR SEASONAL
TEMPERATURES WILL CONTINUE.

&&

.AVIATION...SHOWERS AND STORMS EXPECTED TO BE AT OR NEAR GNV AND
METRO TAFS REST OF THE AFTN AND EVENING HOURS. SSI LESS OF A
CHANCE. MVFR ANTICIPATED IN CONVECTION THOUGH BRIEF IFR POSSIBLE
DUE TO LOW VSBY IN HEAVY RAINFALL. MOST OF THE ACTIVITY WILL WIND
DOWN TONIGHT WITH POSSIBLE MVFR VSBY AT VQQ OTHERWISE VFR.
CONVECTIVE CHANCES RATHER HIGH ON FRI SO AT THIS POINT INTRODUCED
VICINITY CONVECTION STARTING AROUND 14Z.

&&

.MARINE...SLY WINDS INCREASE UP TO 15 TO 20 KT TONIGHT OFFSHORE
WATERS SO WILL INTRODUCE SCEC HEADLINE. OTHERWISE FOR FRI THROUGH
WEEKEND WINDS AND SEAS GENERALLY BELOW HEADLINE CRITERIA.
REMNANTS OF CHANTAL ANTICIPATED TO MOVE NWD OFFSHORE OF THE FL E
COAST ON SAT AND UP TOWARD THE CAROLINAS. MAIN RESULT APPEARS TO
BE INCREASED WIND/SEAS FOR A TIME ON SAT.

RIP CURRENTS: LOW TODAY AND LIKELY LOW RISK FOR FRI. INCREASED
SWELLS OVER THE WEEKEND MAY PROMPT MODERATE RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  88  72  87 /  70  70  50  60
SSI  76  86  76  84 /  60  70  50  60
JAX  72  88  73  87 /  60  70  50  60
SGJ  73  87  74  86 /  50  70  40  60
GNV  71  89  72  87 /  60  70  50  60
OCF  71  90  73  88 /  50  70  50  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/SHASHY/MCALLISTER
Hazardous weather outlook, Jul 11, 3:12 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT THU JUL 11 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-121000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
312 PM EDT THU JUL 11 2013

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL PREVAIL THIS AFTERNOON AND
EVENING. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH
STRONG WINDS AND HAIL THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA
RIVERS. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH
THE WEEKEND. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...HAIL...AND LOCALLY HEAVY RAINFALL. THUNDERSTORM COVERAGE
WILL DECREASE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 11, 5:59 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT THU JUL 11 2013

FLZ025-032-033-112230-
CLAY-DUVAL-ST. JOHNS-
559 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
CLAY...CENTRAL ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
ASBURY LAKE TO 2 MILES SOUTHWEST OF GREEN COVE SPRINGS...MOVING
NORTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND PENNEY FARMS...MIDDLEBURG...ASBURY LAKE...GREEN COVE
SPRINGS...OAKLEAF PLANTATION...DOCTORS INLET...LAKESIDE...FLEMING
ISLAND AND NOCATEE THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3034 8168 3009 8140 2984 8169 3008 8197
TIME...MOT...LOC 2159Z 225DEG 11KT 3009 8182 2997 8168

HESS
Special weather statement, Jul 11, 6:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT THU JUL 11 2013

GAZ162-163-112300-
CLINCH-ECHOLS-
609 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS VALID UNTIL 700 PM
EDT...

AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER ECHOLS COUNTY...MOVING NORTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 700 PM EDT. GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. VERY HEAVY
RAINFALL IS EXPECTED IN THESE STORMS AS WELL.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3096 8276 3079 8259 3067 8276 3068 8286
      3078 8299
TIME...MOT...LOC 2208Z 234DEG 10KT 3076 8285

SHASHY
Special weather statement, Jul 11, 6:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT THU JUL 11 2013

GAZ134-150-151-112300-
BACON-PIERCE-WARE-
612 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...WESTERN PIERCE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
VALID UNTIL 700 PM EDT...

AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES WEST OF DIXIE UNION...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WARESBORO...PEBBLE HILL...DIXIE UNION AND JAMESTOWN THROUGH 700 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3141 8259 3149 8246 3136 8227 3125 8238
      3123 8249 3123 8254 3133 8263
TIME...MOT...LOC 2212Z 218DEG 10KT 3132 8252

SHASHY
Special weather statement, Jul 11, 6:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT THU JUL 11 2013

GAZ150-164-112315-
CHARLTON-WARE-
623 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS
VALID UNTIL 715 PM EDT...

AT 623 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF FOLKSTON...MOVING
NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
FOLKSTON AND HOMELAND THROUGH 715 PM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. VERY
RAINFALL IS ALSO EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3079 8199 3079 8202 3076 8202 3075 8204
      3071 8203 3067 8205 3070 8221 3072 8224
      3097 8215 3091 8193
TIME...MOT...LOC 2223Z 199DEG 9KT 3075 8211

SHASHY
Special weather statement, Jul 11, 6:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT THU JUL 11 2013

FLZ033-038-112315-
FLAGLER-ST. JOHNS-
623 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 715 PM EDT...

AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES WEST OF
SPUDS TO 16 MILES SOUTHWEST OF BUNNELL...MOVING EAST AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HASTINGS...
ANDALUSIA...SPUDS...BAKERSVILLE...SAINT AUGUSTINE SOUTH...SAINT
AUGUSTINE SHORES...PALM COAST...ESPANOLA...ELKTON AND DUPONT CENTER
THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2926 8116 2926 8141 2939 8143 2939 8146
      2940 8148 2945 8149 2948 8151 2955 8153
      2975 8152 2980 8156 2988 8160 2997 8134
      2941 8114 2927 8114
TIME...MOT...LOC 2224Z 254DEG 5KT 2975 8150 2925 8136

HESS
Special weather statement, Jul 11, 6:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 PM EDT THU JUL 11 2013

FLZ025-032-112300-
CLAY-DUVAL-
626 PM EDT THU JUL 11 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY
AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 700 PM EDT...

AT 626 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELLAIR...MOVING NORTH AT 25 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OAKLEAF
PLANTATION...FLEMING ISLAND...ORANGE PARK...MANDARIN...LAKESIDE...
DOCTORS INLET...BELLAIR...NAS JAX AND BAYMEADOWS THROUGH 700 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3012 8156 3013 8160 3012 8168 3009 8168
      3010 8187 3041 8189 3055 8173 3056 8159
      3054 8158 3054 8155 3052 8154 3055 8152
      3056 8152 3056 8150
TIME...MOT...LOC 2226Z 179DEG 20KT 3021 8177

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:14 PM EDTAreal Flood AdvisoryJAXMarion2 hr
Jul 11, 3:25 PM EDTSpecial Weather StatementJAXMarion35 min
Jul 11, 3:35 PM EDTAreal Flood AdvisoryJAXMarion115 min
Jul 11, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 11, 4:19 PM EDTSpecial Weather StatementJAXUnion41 min
Jul 11, 4:25 PM EDTSpecial Weather StatementJAXMarion35 min
Jul 11, 4:44 PM EDTSpecial Weather StatementJAXPutnam46 min
Jul 11, 4:55 PM EDTSpecial Weather StatementJAXBaker, Union35 min
Jul 11, 5:00 PM EDTSpecial Weather StatementJAXMarion45 min
Jul 11, 5:13 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Jul 11, 5:59 PM EDTSpecial Weather StatementJAXClay31 min
Jul 11, 6:23 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns52 min
Jul 11, 6:26 PM EDTSpecial Weather StatementJAXDuval34 min
Jul 11, 6:39 PM EDTSpecial Marine WarningJAX96 min
Jul 11, 6:45 PM EDTSpecial Weather StatementJAXNassau45 min
Jul 11, 7:03 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns117 min
Jul 11, 7:15 PM EDTAreal Flood AdvisoryJAXDuval, Nassau2 hr
Jul 11, 7:26 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 11, 7:31 PM EDTSpecial Marine WarningJAX89 min
Jul 11, 2:51 PM EDTRiver Flood WarningJAXJeff Davis, Montgomery, Toombs11 days
Jul 11, 2:51 PM EDTRiver Flood WarningJAXGlynn, McIntosh, Wayne18 days
Jul 11, 4:28 PM EDTSpecial Weather StatementJAXGlynn47 min
Jul 11, 4:47 PM EDTSpecial Weather StatementJAXCamden43 min
Jul 11, 5:18 PM EDTAreal Flood AdvisoryJAXCamden87 min
Jul 11, 5:33 PM EDTSpecial Weather StatementJAXCharlton42 min
Jul 11, 5:59 PM EDTAreal Flood AdvisoryJAXClinch, Ware91 min
Jul 11, 6:09 PM EDTSpecial Weather StatementJAXEchols51 min
Jul 11, 6:12 PM EDTSpecial Weather StatementJAXBacon48 min
Jul 11, 7:05 PM EDTSpecial Weather StatementJAXBrantley30 min
Jul 11, 7:28 PM EDTSpecial Weather StatementJAXWayne32 min
Jul 11, 7:34 PM EDTSpecial Weather StatementJAXBrantley41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.